New stability and boundedness results of Li,nard type equations with multiple deviating arguments


Tunc C.

JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS-ARMENIAN ACADEMY OF SCIENCES, vol.45, no.4, pp.214-220, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.3103/s1068362310040047
  • Title of Journal : JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS-ARMENIAN ACADEMY OF SCIENCES
  • Page Numbers: pp.214-220

Abstract

The paper considers a Li,nard type equation withmultiple variable deviating arguments. Some sufficient conditions, under which the solution of this equation is asymptotically stable and bounded by means of the Lyapunov functional approach, are found. An example showing the effectiveness of the result is given.